# SDR 29GA2015102800002

- Difficulty date: October 24, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 32,799 hours, 36,923 cycles
- Engine: Ge CT7TP*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Box
- Part number: 426833
- Part serial: 589
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 81: ON TAXI USING BRAKES, PLANE IS VERY HARD TO STOP.  HAVING TO PRESS FULL BRAKES AND REVERSE TO STOP ACFT.  R & R ANTI-SKID CONTROL BOX IAW AMM 32-43-05-04. PERFORMED OPS CHECK, OPS CHECK IS SATISFACTORY.
